# SDR EIA2007007

- Difficulty date: January 28, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 88,732 hours, 20,891 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Inoperative
- Location: Smoke Detectors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 5B SMOKE DETECTOR WILL NOT TEST.  RELAMPED BEACON BULB IAW MM 26-14-00.  RELAMPED BEACON BULB CHECKS GOOD.
